# SDR UALA2009122904037

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,739 hours, 10,512 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Unsecure
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP CAME LOOSE (TRIPPING HAZARD) AT FWD GALLEY FLOOR MAT, F-A REPORTED.   SECURED LOOSE GALLEY EEL STRIP.
